# SDR SWAA2015011535802

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 70,800 hours, 66,903 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: BAC1509
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON STIFFENER CRACKED AT NR 2 HINGE.  R & R STIFFENER IAW SRM.
